Paracetamol may increase the toxicity of chloramphenicol.
Barbiturates may potentiate the toxicity of paracetamol.
In cases of anticoagulant oral treatments, paracetamol can be administered occasionally as the preferred analgesic.
In particular, if you are using medications that contain any of the following active principles, it may be necessary to modify the dose or discontinue treatment of any of them:
Interference with analytical tests:
Inform your doctor that you are taking this medication, as it may alter the results of these tests.
Use of Dolostop Pediatric with foods, beverages, and alcohol
This medication can be taken with or without food and administered directly or diluted with water, milk, or fruit juice.
The use of paracetamol in patients who habitually consume alcohol (three or more alcoholic beverages per day) may damage the liver.
Pregnancy, lactation, and fertility
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
Oral paracetamol does not produce undesirable effects in the pregnant woman, the fetus, or the newborn. Reproduction studies do not show malformations or toxic effects. If necessary, paracetamol can be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if pain or fever do not decrease or if you need to take the medication more frequently.
Paracetamol passes into breast milk, although there have been no reports of adverse effects in children. Therefore, it can be used in women breastfeeding if the recommended dose is not exceeded. Be cautious in cases of prolonged use.
Driving and operating machinery
It may reduce your ability to drive or operate machinery, as it contains propylene glycol, which can cause symptoms similar to those of alcohol.
Dolostop Pediatric contains propylene glycol (E-1520) and glucose
This medication contains 2.72 mg of propylene glycol per ml.
If the baby is under 4 weeks old, consult your doctor or pharmacist, especially if the baby has been given other medications containing propylene glycol or alcohol.
This medication contains glucose. If your doctor has indicated that you have an intolerance to certain sugars, consult with them before taking this medication.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor, pharmacist, or nurse. If in doubt, ask your doctor or pharmacist.
Remember to take your medication.
Your doctor will indicate the duration of treatment. Do not discontinue treatment beforehand, as this would not yield the expected results. Similarly, do not use this medication for a longer period than indicated by your doctor.
The dosing of the solution is performed in ml (100 mg/ml), using the oral syringe of 2 or 5 ml.
Use in children
In children under 2 years, the dose must always be established by your doctor.
Children from 0 to 10 years:
The recommended daily dose of paracetamol is 60 mg/kg/day, that is, 10 mg/kg every 4 hours (up to 6 doses/day) or 15 mg/kg every 6 hours (up to 4 doses in 24 hours). In children under 1 year, doses of 10 mg/kg are preferred.
To administer 10 mg/kg with a minimum interval of 4 hours, the recommended schedule is as follows:
Child's weight | Age (approximate) | Volume/dose in ml | Paracetamol amount/dose in mg |
3 - 4 kg | 0 to 3 months | 0.4 ml | 40 mg |
4 to 8 kg | 4 to 11 months | 0.4 - 0.8 ml | 40-80 mg |
8 to 10 kg | 12 to 23 months | 0.8 - 1 ml | 80-100 mg |
10 to 15 kg | 2 to 3 years | 1.1 - 1.5 ml | 110-150 mg |
15 to 20 kg | 4 to 5 years | 1.5 - 2 ml | 150-200 mg |
20 to 25 kg | 6 to 8 years | 2 - 2.5 ml | 200-250 mg |
25 to 32 kg | 9 to 10 years | 2.5 - 3.2 ml | 250-320 mg |
To perform a direct calculation, you can also multiply the child's weight in kg by 0.10. The result is the ml of solution to administer.
These doses can be repeated every 4 hours.
Alternatively, doses of 15 mg/kg with a minimum interval of 6 hours can be administered. In this case, for a direct calculation, you can multiply the child's weight in kg by 0.15. The result is the ml of solution to administer.
The administration of the preparation is subject to the appearance of painful or febrile symptoms. As these symptoms disappear, discontinue this medication.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
Form of use and route of administration
Oral route
Instructions for use:
1.- Open the bottle following the instructions indicated on the cap (in the first opening the seal will break).
2.- Insert the oral syringe, pressing on the orifice of the perforated cap.
3.- Invert the bottle and remove the necessary dose.
4.- Administer directly or dilute with water, milk, or fruit juice.
5.- The oral syringe must be washed with water after each dose.
Close the bottle well after each administration.
If you take more Dolostop Pediátrico than you should
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If an overdose has been ingested, go to a Medical Center immediately, even if there are no symptoms, as severe symptoms often do not appear until 3 days after ingestion, even in cases of severe intoxication. The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
A paracetamol overdose is considered to be the ingestion of a single dose of more than 6 g in adults and more than 100 mg/kg of body weight in children.The treatment of an overdose is more effective if initiated within 4 hours of medication ingestion.
In the case of patients undergoing barbiturate treatment or suffering from chronic alcoholism, they may be more susceptible to a paracetamol overdose.
If you forgot to take Dolostop Pediátrico
Do not take a double dose to compensate for the missed doses.
If you have forgotten a dose, take another as soon as possible and continue with the usual schedule. However, if the next dose is due soon, skip the missed dose and take the next dose at the usual time.
Like all medications, paracetamol can produce adverse effects, although not all people will experience them.
This medication can produce the following adverse effects:
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is an adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicines for Human Use:www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
Store the bottle in the outer packaging to protect it from light.
Do not use this medication after the expiration date indicated on the packaging after “CAD”. The expiration date is the last day of the month indicated.
Once opened, the contents of the bottle must be used within 6 months.
Medicines should not be disposed of through drains or in the trash. Dispose of empty containers and unused medications at your local pharmacy's SIGRE drop-off point.Ask your pharmacist how to dispose of empty containers and unused medications if you are unsure. By doing so, you will help protect the environment.
Composition of Dolostop Pediatric
Appearance of the product and content of the container
Dolostop Pediatric 100 mg/ml oral solution is presented in the form of a transparent, red-colored solution with a characteristic strawberry odor.
Container of 30 ml:
Plastic (PET) transparent bottle with 30 ml of oral solution, with a plastic (LDPE) adapter for inserting the dosing syringe and closed with a plastic (HDPE) cap. A plastic syringe of 2 ml is included.
Container of 60 ml:
Plastic (PET) transparent bottle with 60 ml of oral solution. With a plastic (LDPE) adapter for inserting the dosing syringe and closed with a plastic (HDPE) cap. A plastic syringe of 5 ml is included.
Holder of the marketing authorization and responsible for manufacturing
Kern Pharma, S.L.
Venus, 72 - Pol. Ind. Colón II
08228 Terrassa - Barcelona
Spain
Last review date of this leaflet: February 202 5
The detailed and updated information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/ .
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.